| Model Number |
TRUEMETRIX |
| Medical Device Problem Code |
Low Test Results (2458)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
12/19/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Product not yet returned for evaluation.Most likely underlying root cause: mlc-58-user had an inaccurate reference: self: the person is using themselves as the reference or how they feel at the time they run the blood test.Test strip udi# (b)(4).Manufacturer contacted customer on (b)(6) 2018 in a follow-up call to ensure that the replacement products resolved the initial concern; customer stated that the replacement product is working to their satisfaction and they have not had any medical intervention or symptoms since the last call.
Event or Problem Description
Consumer reported complaint for low blood glucose test results.The customer is concerned with tests results of 62 and 64 mg/dl.The customer's expected fasting blood glucose test result is 120mg/dl.At the time of the call, the customer felt well and did not report any symptoms.Customer stated that when obtained the results of 62 and 64 mg/dl, he was not experiencing any symptoms of hypoglycemia.Medical attention is not reported as a result of the actual blood glucose results.During the call on (b)(6) 2018, a back to back blood test was not performed by the customer.The product is stored according to specification in the dining room.The test strip lot manufacturer's expiration date is 05/23/2020 and open vial date is (b)(6) 2018.The meter memory was reviewed for previous test result history: result 1:62mg/dl date: (b)(6) 2018 time:1:25 pm fasting; result 2:64mg/dl date: (b)(6) 2018 time:1:24 pm fasting.
Additional Manufacturer Narrative
(manufacturer narrative = t, corrected data = f) internal report #: (b)(4).Returned meter and returned test strips evaluated with no defects found.Most likely underlying root cause: mlc-58-user had an inaccurate reference: self: the person is using themselves as the reference or how they feel at the time they run the blood test.Test strip udi#: (b)(4).Note: manufacturer contacted customer on 12/27/2018 in a follow-up call to ensure that the replacement products resolved the initial concern; customer stated that the replacement product is working to their satisfaction and they have not had any medical intervention or symptoms since the last call.
Event or Problem Description
Consumer reported complaint for low blood glucose test results.The customer is concerned with tests results of 62 and 64 mg/dl.The customer's expected fasting blood glucose test result is 120mg/dl.At the time of the call, the customer felt well and did not report any symptoms.Customer stated that when obtained the results of 62 and 64 mg/dl, he was not experiencing any symptoms of hypoglycemia.Medical attention is not reported as a result of the actual blood glucose results.During the call on 12/19/2018, a back to back blood test was not performed by the customer.The product is stored according to specification in the dining room.The test strip lot manufacturer's expiration date is 05/23/2020 and open vial date is 12/19/2018.The meter memory was reviewed for previous test result history: result 1: 62mg/dl, date: (b)(6) 2018, time:1:25 pm, fasting; result 2: 64mg/dl, date: (b)(6) 2018, time:1:24 pm, fasting.